# SDR GAIA00642

- Difficulty date: October 6, 2000
- Submitted: December 11, 2000
- Operation: Air carrier
- Aircraft: N264US
- Make and model: Boeing 727251
- Aircraft serial: 19983
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs1342 Lbl55
- Component: Empenage, Boeing, 727251
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: DURING ROUTINE MAINTENANCE CHECK AT, FUSELAGE SKIN WAS DISCOVERED TO HAVE A CRACK AT FASTENERS AT BS 1342, WL265, LBL 55.  CORRECTIVE ACTION: ACCOMPLISHED FUSELAGE SKIN REPAIR AT BS1342, LBL 55, AT WL265 IAW B727 SRM 51-10-1 AND 51-30-2. THE AIRCRAFT WAS RETURNED TO SERVICE.
